On the rate of convergence of an alternating direction implicit method in a noncommutative case

Olof Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)500-515
JournalMathematics of Computation
Volume20
Issue number96
StatePublished - 1966

Cite this

On the rate of convergence of an alternating direction implicit method in a noncommutative case. / Widlund, Olof.

In: Mathematics of Computation, Vol. 20, No. 96, 1966, p. 500-515.

Research output: Contribution to journalArticle

@article{37fc5c1cf7aa48838c3da26d556fc36f,
title = "On the rate of convergence of an alternating direction implicit method in a noncommutative case",
author = "Olof Widlund",
year = "1966",
language = "English (US)",
volume = "20",
pages = "500--515",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "96",

}

TY - JOUR

T1 - On the rate of convergence of an alternating direction implicit method in a noncommutative case

AU - Widlund, Olof

PY - 1966

Y1 - 1966

M3 - Article

VL - 20

SP - 500

EP - 515

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 96

ER -